# SDR ANCF2011052900081

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Aircraft time: 4,743 hours, 4,228 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE, DURING TAKEOFF (V1) ON ENG NR2, HIGH VIBRATION  FELT AND STRONG NOISE WITH HIGH THRUST SETTING FG VIB N1 ENG NR2 REACHED 7 UNITS. R & R FAN ROTOR  BLADES POS 9, 10, 11, 27, 28 AND 29 IAW AMM TASK 72-21-00-000-007, AMM 72-21-00-300- 028. REPLACEMENT OF FAN ROTOR BLADES IN PAIRS AND INSTALLATION 72-21-00-400-00- 007 RUN UP TEST VIBRATION CHECK OK IAW 71-00-00-710-009.  POS 10: SN OFF SDE828258, SN ON SPA457 135 POS 11: SN OFF SDE827560, SN ON SPA479 335 POS 27: SN OFF SDE828316, SN ON SPA457 132 POS 28: SN OFF SDE828180, SN ON SPA465 743 POS 29: SN OFF SDE827406, SN ON SPA457 78.
